# SDR SWAA2020052179275

- Difficulty date: May 19, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT IS NOT WORKING / REMOVED; REPLACED AND PERFORMED GOOD INSTALLATION TEST OF M1675 EMERGENCY EXIT LIGHT BATTERY PACK POWER SUPPLY IAW AMM 33-51-06-960-806. FLIGHT DECK EMERGENCY LIGHT CHECKS GOOD ATAG: WN0141
